# SDR SWAA2024022342871

- Difficulty date: January 20, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1016 Rbl 38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SEAL PLATE LOCATED ON FLOOR STRUCTURE BS 1016 AND RBL 38 AFT GALLEY AREA 2024-68029<[01] REPLACED SEAL PLATE LOCATED ON BS 1016 AND RBL 38 AFT GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 140A8970 SHEET: 20 REV: B SEE INDIVIDUAL SIGNS OFF BELOW.;[02] CORRECTED STEP 1  REPLACED SEAL PLATE LOCATED ON BS 1016 AND RBL 38 AFT GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 140A9870 SHEET: 20 REV: B SEE INDIVIDUAL SIGNS OFF BELOW.;[03] REPLACED SEAL PLATE LOCATED ON BS 1016 AND RBL 38 AFT GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 140A9870 SHEET: 20 REV: B SEE INDIVIDUAL SIGNS OFF BELOW.
